# SDR ASAA2014081808883

- Difficulty date: August 18, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 10,342 hours, 3,002 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE LIGHT ON GROUND.  ACFT GROUNDED.  CHECKLIST COMPLETED.  FMC DISAGREE LIGHT EXTINGUISHED.
